# SDR USAA960749

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237US
- Make and model: Boeing 737201
- Aircraft serial: 22353
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1156
- Part time: 41,590 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND 4 INCH CRACK IN SKIN STATION 1156, LBL 12.  INSTALLED DOUBLER (REPLACED DOUBLER), REPAIRED PER SRM 53-30-3, FIG 6.  (M)
